Anasthesie, Intensivtherapie, Notfallmedizin · 1982
[Respiratory depression after epidural opiate analgesia with buprenorphine hydrochloride? A clinical case report].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zinck B, Fritz K W
Аннотация
In a case of epidural application of buprenorphinehydrochloride a reduction of arterial pO2 was seen 4-6 hours after the injection. This cannot be explained as a respiratory depression due to buprenorphine, because immediately after a repeat epidural application of the drug the pO2 rose again. Reduced pO2 a long time after buprenorphine is a a result of hypoventilation caused by increased pain.